72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bleeding after stopping Tamoxifen

2 REPLIES 2
Peartree
Member

Re: Bleeding after stopping Tamoxifen

Hi, I hope you are ok and got some answers from your medical team. I am 46 and have stopped tamoxifen after 5 yrs. I got my periods back quickly with less pain than I used to get. I found on tamoxifen I had a lot of joint pain on one of the generics but was a lot better when I switched to another (Genox here in Australia, has a lot less fillers). I never got bone pain though so I hope you are in the clear. Best wishes
Jill1998
Community Champion

Re: Bleeding after stopping Tamoxifen

Hi Jane ,maybe worth asking this question in the Ask the Nurses section.Im sure I've read a few posts re bleeding when stopping / taking a break from Tamoxifen so it's very probably nothing to worry about just your body adjusting .Hope you get on top of your side effects .Jill.xx
jane888
Member

Bleeding after stopping Tamoxifen

I started Tamoxifen in late June 17. My last period was actually in April. Since being on tamoxifen i have suffered with the normal hot flushes and night sweats but the joint pain has been terrible.  and over the past 2 months it progressed to bone pain too. Pain that would rip me from sleep screaming in agony. After talking to my oncologist we decided to have a 1 month break and see what happened. I stopped tamoxifen 10 days ago and the pain is still over the top, Today i started bleeding. It's not like a regular period, it's kind of hard to explain. And the pain in my belly is awful. I had period pain as a teenager but not for a very long time (am 46yrs old). Is this normal when you have a break from tamoxifen?